# SDR DXTA2010060404111

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 1,583 hours, 978 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR HAD "BUMP IN THE NIGHT" ON DESCENT.  JACKED ACFT, STRUT EXTENSION CHECKED GOOD AT 9.7" SERVICE CHECKED GOOD. (NOSE STRUT) MM 12-10-38. EMERGENCY GEAR RELEASE CABLE RIG CHECKS IS GOOD AT NOSE GEAR UPLOCK.  BUT OUT OF RIG APPROX .2500" AT MAIN UP-LOCKS.  READJUSTED MAIN GEAR RELEASE CABLES TO SPEC'S AND PERFORMED ADJ TEST CHECKS IAW MM 32-30-05 ALL GOOD. VERIFIED ALL 3 UPLOCK ROLLER INTERFACE GOOD. MM 32-30-00.
